SciELO - Scientific Electronic Library Online

 
vol.31 issue2Uniform Convergence and the Hahn-Schur TheoremGeneralized difference entire sequence spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

LESCURE, François. Hochschild-Serre Statement for the total cohomology. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp.165-168. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000200005.

Let M be a complex manifold and F a Om-module with a g-holomorphic action where g is a complex Lie algebra (cf. [3]). We denote by H(g, F) the "total cohomology" as defined in [1] [2]. Then we prove that, for any ideal a c g,the module H* (a, F) viewed as a g/a-module, we have a spectral sequence which converges to H(g, F)

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License